# SDR 03FDEA01985

- Difficulty date: November 26, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 1430 · Fasteners
- Part: Collar
- Part number: MS21042L08
- Condition: Cracked
- Location: Fastener
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPT: AFT BODY BULKHEAD FRONT FACE STA Y2014 CAN NOT  BE FOUND WITH MANY LOCK BOLT COLLARS CRACKED AXIALLY AS MARKED.  AFT FUSELAGE COMPT : AFT BODY BULKHEAD FRONT FACE STA Y2014 CRACK FASTENERS   REMOVED & REPLACED AS PER SRM 51-33--01 VOL2.
